It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Message Board
THIS MESSAGE BOARD IS NO LONGER ACTIVE. TO SEE OUR ACTIVE MESSAGE BOARDS, PLEASE GO HERE





Re: Kelley

Re: Kelley

[ Back to Messages ]

Message

Posted by Kay S on November 02, 2000 at 08:59:11:

In Reply to: Re: I'm scared and don't know what to do posted by Kelley on October 30, 2000 at 19:30:33:

I asked my therapist about Tegretol and she said stay away from it. She said it can cause problems with the blood and other things. Since I have high blood pressure I think she's right. I started taking 75mg of Effexor yesterday and I'm worried about some side effects I seem to be having. I started feeling more numb (tingly) around my face and this morning I woke up at 2:30 and couldn't go back to sleep because I my muscles kept jerking. All this time I thought it was from the muscle spasms from my back problems but now I think it could be from the Effexor. Have you ever heard of this? I'm going to call my doctor and find out what she thinks.
: Some of the best researched drugs for your kind of pain are either Tegretol (Carbamezapine)(a mood stabilizer in psychiatry, an antiepileptic in nonpsychiatry, and a good pain drug anytime), or the tricylcic antidepressants such as Nortriptyline. You could do better all around with one or both of these.
: Sincerely,
: Kelley




Follow Ups

  • Re: Kay Kelley 07:27:07 11/04/00 (0)



All times are GMT -7. The time now is 06:34 AM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!